Skip to main content

Research Repository

Advanced Search

Mapping spaces and automorphism groups of toric noncommutative spaces

Barnes, Gwendolyn E.; Schenkel, Alexander; Szabo, Richard J.


Gwendolyn E. Barnes

Richard J. Szabo


We develop a sheaf theory approach to toric noncommutative geometry which allows us to formalize the concept of mapping spaces between two toric noncommutative spaces. As an application we study the 'internalized' automorphism group of a toric noncommutative space and show that its Lie algebra has an elementary description in terms of braided derivations.


Barnes, G. E., Schenkel, A., & Szabo, R. J. (2017). Mapping spaces and automorphism groups of toric noncommutative spaces. Letters in Mathematical Physics, 107(9), 1591-1628.

Journal Article Type Article
Acceptance Date Mar 14, 2017
Online Publication Date Apr 7, 2017
Publication Date 2017-09
Deposit Date Apr 3, 2017
Publicly Available Date Apr 7, 2017
Journal Letters in Mathematical Physics
Print ISSN 0377-9017
Electronic ISSN 1573-0530
Publisher Springer Verlag
Peer Reviewed Peer Reviewed
Volume 107
Issue 9
Pages 1591-1628
Keywords Noncommutative geometry, Torus actions, Sheaves, Exponential objects, Automorphism groups
Public URL
Publisher URL
Related Public URLs


art%3A10.1007%2Fs11005-017-0957-8.pdf (720 Kb)

Copyright Statement
Copyright information regarding this work can be found at the following address:

You might also like

Downloadable Citations